# SDR AALA202401295585

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 7,584 hours, 2,023 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000002
- Part serial: 0830D00LI274567
- Condition: Tripped
- Location: Nr 7 Slat Track
- Part time: 7,584 hours, 2,023 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL INTO CLT DUE TO THE SLATS LOCKED AT 0 ON DESCENT AND A SLATS FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY AT CLT WITH FLAPS 3 AND NO SLATS. MAINTENANCE FOUND THE RIGHT WING #7 SLAT TRACK ACTUATOR TRIPPED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
